MathSciNet Relay Station
MathSciNet bibliographic data
MR1276577 20H10 (30F35 30F40)
Gehring, F. W.; Martin, G. J. The iterated commutator in a Fuchsian group. Complex Variables Theory Appl. 21 (1993), no. 3-4, 207–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement